MathSciNet Relay Station
MathSciNet bibliographic data
MR847994 (88b:35034) 35B40 (35K55 35Q20)
Iório, Rafael José, Jr. On the Cauchy problem for the Benjamin-Ono equation. Comm. Partial Differential Equations 11 (1986), no. 10, 1031–1081.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement